Boundedness of a Class of Sublinear Operators and Their Commutators on Generalized Morrey Spaces
Vagif S. Guliyev,
Seymur S. Aliyev and
Turhan Karaman
Abstract and Applied Analysis, 2011, vol. 2011, 1-18
Abstract:
The authors study the boundedness for a large class of sublinear operator generated by Calderón-Zygmund operator on generalized Morrey spaces . As an application of this result, the boundedness of the commutator of sublinear operators on generalized Morrey spaces is obtained. In the case , and is a sublinear operator, we find the sufficient conditions on the pair ( ) which ensures the boundedness of the operator from one generalized Morrey space to another . In all cases, the conditions for the boundedness of are given in terms of Zygmund-type integral inequalities on ( ), which do not assume any assumption on monotonicity of in . Conditions of these theorems are satisfied by many important operators in analysis, in particular pseudodifferential operators, Littlewood-Paley operator, Marcinkiewicz operator, and Bochner-Riesz operator.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/356041.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/356041.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:356041
DOI: 10.1155/2011/356041
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().